# SDR SWAA2018061122661

- Difficulty date: May 28, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 304, LBL 26.  R&R INTERCOSTAL PER SRM AND DWG.
